Post # 1
Hey guys this post might b a bit Too Much Information but ever since I switched my birth control pill I bleed during sex, it’s not painful or anything but it’s a pain in the butt and my SO is squeamish with blood. Iv also had thicker white discharge which is odd. I would just go to my doctor but my insurance won’t cover it so I’m wondering what your experiences have been with this. It’s been happening for about a week.
Post # 2
Please go to your doctor to rule out STIs.
Post # 3
I’d go to a doctor just in case..
When did you switch birth control? Why did you switch birth control? The hormone levels vary from brand to brand and can cause some strange things. When I went off the pill my body did some weird things; discharge was different, was spotty for like a month, period was irregular and either super light and full blown, I also would bleed after sex. This went on for about 3 months, now my system has figured itself out and i’m back to normal. With that said, going off the pill is more of a shock to the system than just switching pills
Post # 4
I am 100 percent sure I don’t have a STI because I got tested before me and my current SO started dating (it cost me 300 dollars) as a college senior with little money and shitty insurance im trying my best to not have to go to the doctor if it’s not a big deal
Post # 5
But you haven’t been tested since you started having sex with your current partner? Whether you were clean before him is irrelevant.
I suggest it because it’s similar to how a friend of mine described her experience of having chlamidya (which is thankfully very treatable). Hopefully you don’t have anything like that, but if you did you’d want to find out quickly and treat it to avoid long term problems. That’s why, as much as it sucks when you don’t have insurance, going to the doctor is the safest bet.
Post # 6
Get thee to a Planned Parenthood. They won’t charge you anywhere as much, especially if you’re needy.
If you’re spotting throughout the week, it’s not a huge deal. BC changes could cause the spotting and different discharge. However if you’re with the same partner and bleeding only during sex, it could be a problem.
Sure you got tested prior to your boyfriend but did he?
Post # 7
Visit Planned PArenthood and get checked out please. This is nothing to joke with and sounds serious. Since you only bleed during sex, something is wrong.
Post # 8
This is the database used by our Provincial NurseLine. Do the “Check Your Symptoms” on the left. Your answers will result in a recommendation appropriate for your symptoms.
Post # 9
when during your cycle are you having this? how much blood is there?
sometimes mid-cycle i can have some spotting after sex, my dr was not concerned.
Post # 10
There is such a thing as having a “Softened Cervical Wall” which will cause bleeding during intercourse. Dr. not concerned, though they will do a STI test just in case
Post # 11
Before I was on birth control, and I first started having sex, I would bleed during and after sex.
I have endometriosis, and didn’t know it at the time, but this can be a common symptom for women with endo or adenomyosis. Not trying to slap a diagnosis on you, but maybe look into it to see if you have any other symptoms to talk to someone about.
If you can get to a doctor, I recommend seeing one. And like someone mentioned above, also to rule out STIs.
Post # 12
I had a nabothian cyst and spotted after sex till it cleared on its own (this happened for 3 weeks). I did go to the doc bcs I could feel it on my cervix. Very common so doc said just wait…and it resolved and no more spotting.
Make sure youre taking a good multivitamin and eating well to support yourself in any case.
Post # 13
I had a cyst on my ovary pop and it gave me a serious PID. The doctors didn’t think it was that because I showed up negative for all STDs which is the normal cause for a PID but, not the only one. It being left untreated for 6 months causes major scar tissue damage. Please get help as soon as you can. You could really damange your reproductive health.
Post # 14
when did you start with your current birth control? does your college have a wellness centre that is cheap or free?
Post # 15
Update: It appears to have been my birth control pill because I bled for a full week off my period week. My doctor said since I switched to a lower hormone dose that this might happen. All is well 🙂
<div class=”grammarly-disable-indicator”> </div>